Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 58, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 12, 2016, 4:38 PM MDT for Baca County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2016, 4:38 PM MDT (22:38 UTC)
- Expired
- Jun 12, 2016, 5:01 PM MDT
- In force
- 23 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Pueblo radar (KPUX), 177 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.6 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 382 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
800
WUUS55 KPUB 122238
SVRPUB
COC009-122315-
/O.NEW.KPUB.SV.W.0058.160612T2238Z-160612T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
438 PM MDT SUN JUN 12 2016
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BACA COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 515 PM MDT
* AT 438 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
PRITCHETT...OR 8 MILES SOUTHWEST OF SPRINGFIELD...MOVING NORTH AT
10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD AND PRITCHETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3726 10261 3725 10284 3754 10290 3754 10256
TIME...MOT...LOC 2238Z 178DEG 10KT 3733 10273
HAIL...1.00IN
WIND...60MPH
$$
PGW1 follow-up statement
819
WWUS55 KPUB 122301
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
501 PM MDT SUN JUN 12 2016
COC009-122311-
/O.CAN.KPUB.SV.W.0058.000000T0000Z-160612T2315Z/
BACA CO-
501 PM MDT SUN JUN 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BACA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3726 10261 3725 10284 3754 10290 3754 10256
TIME...MOT...LOC 2259Z 178DEG 10KT 3739 10273
$$
PGWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:57 PM MDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 12, 2:57 PM MDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 257 PM MDT SUN JUN 12 2016 .SHORT TERM...(This evening through Monday) Issued at 256 PM MDT Sun Jun 12 2016 ...PACIFIC WEATHER SYSTEM TO BRING ACTIVE WX TO REGION DURING THE NEXT 24H... CURRENTLY... Wat vap imgy shows a well defined closed low off the s Calif coast. In advance of this trough a considerable amount of moisture was noted associated with a moisture plume extending n-s over a good part of colorado. At the sfc...a cool front was noted from the Dakotas extending into E CO. A sfc low was noted over the La Junta area. Radar at 2 pm this afternoon was showing a line of showers and storms along the front across far ne CO extending down to just east of LIC. Dwpts over the plains were in the 50s along the I-25 corridor to 60s over the far e Plains. Rest of today into tonight... Main concern during this period is locally heavy rain developing over the far eastern sections of the se plains...especially the Kiowa county region. HRRR has been pretty adamant at developing heavy rain this region. However...this guidance seems to be too far south with it solutions given what has been occurring the last couple of hours. Still believe we will see some heavy rain work its way south...but confidence on how far south is not all that high attm. I have input areas of heavy rain in the NDFD for the greater Kiowa county region to account for the potential of heavy rain. For now I have held off issuing at flash flood watch as antecedent conditions are not favorable for flash flooding over the far eastern plains. Additionally...can't rule out some marginal severe thunderstorm activity over aforementioned region as convection will likely develop vicinity of the sfc low and will initiate during prime heating. Its not out of the question that a weak tornado could develop given the low LCLs and locally favored backed winds in this region. Guidance shows another area of precip developing late this afternoon and evening over the Pikes Peak (PP) region. A more enhanced area of showers and tsra are expected to develop over the higher trrn of the PP region around 6 pm-ish and move east-northeast....with some of this precip building southward as the evening progresses. The WALDO BURN SCAR will have to be watched closely as precipitable water values are above normal over a good part of the State. Later tonight precip will wane over the region...but some lingering showers will be possible into the early morning hours over parts of the plains. Tomorrow... Severe thunderstorms are a good bet. All the ingredients for rotating storms will be in place. Attm...the best chance of severe activity will generally be north and east of a line from KCOS...to KLHX to KSPD. A sfc low will be located over the Raton Mesa tomorrow morning and is fcst to move e-ne with time. This will place a good part of the plains in a favorable shear environment for rotating convection...especially Kiowa county. If the sfc low remains farther south the projected...than all of the plains may have a chance for severe storms tomorrow...this will be especially true if an outflow boundary from tonight's convection can make it all the way back to the mtns. Given the favorable environment...all types of severe convective weather will be possible tomorrow afternoon. the probability of a tornado watch being issued for parts or all of the plains is relatively high. Locally heavy rain will also be possible for tomorrow...although storms should be moving at a decent clip by tomorrow afternoon. Also...if an outflow boundary does make it all the way back to the mtns...it will likely delay the onset of convective initiation over the region tomorrow afternoon. \/Hodanish .LONG TERM...(Monday night through Sunday) Issued at 256 PM MDT Sun Jun 12 2016 Monday night through Tuesday...The upper trough is forecast to move east out of the Great Basin and across the Rockies Monday night, then continue into NE and the Dakotas on Tue. W to NW flow aloft will then settle in across the CWA for the remainder of Tue. Therefore, strong to severe storms that develop across the area Mon aftn are expected to linger across the e plains through about 9 or 10 pm. Then as the upper trough passes to the east, dry W-NW flow sweeps in and convection should rapidly diminish overnight. Decided to maintain isolated pops over the mts and portions of the I-25 corridor Tue aftn due to residual llvl moisture, but otherwise Tue eve is expected to be dry. Wednesday through Sunday...long range models are indicating that the upper ridge builds back in with full force, producing an extended period of hot and dry conditions. Temps each day will climb into the 80s for the high valleys, and 90s for the plains. The hottest days at this point look to be Thu through Sat, with max temps around 100 F for the plains. Models kept pops nil, so decided to lean towards that as well, but with so much heating on tap an isolated thunderstorm over the peaks is certainly not out of the question. Moore && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 256 PM MDT Sun Jun 12 2016 Overall...expect VFR conditions next 24h at all 3 taf sites...kpub...kals and kcos. Thunderstorms will be possible this afternoon/evening and tomorrow afternoon at each TAF site...but inclement conditions should be relatively brief. With that said...some of the storms could be strong at kcos and kpub...especially tomorrow...with strong winds and hail. && .PUB Watches/Warnings/Advisories... NONE. && SHORT TERM...HODANISH LONG TERM...MOORE AVIATION...HODANISH
Hazardous weather outlook, Jun 12, 11:30 AM MDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1130 AM MDT SUN JUN 12 2016 COZ058>089-093>099-131730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1130 AM MDT SUN JUN 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS EARLY THIS AFTERNOON...WITH STORMS SPREADING OVER INTERIOR VALLEYS AND ACROSS THE PLAINS FROM MID-AFTERNOON INTO THE EVENING. THE MAIN STORM THREATS WILL BE BE CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL. ONE OR TWO STORMS ALONG THE PALMER DIVIDE AND NEAR THE KANSAS BORDER MAY BECOME SEVERE...WITH HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS OVER 60 MPH. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE UNDER SOME OF THE STRONGER STORMS. LOCALLY HEAVY RAIN WILL BE POSSIBLE ACROSS THE SOUTHEAST COLORADO PLAINS TODAY...WITH THE BEST CHANCE OF HEAVY RAIN ALONG THE KANSAS BORDER. HIGH WATER LEVELS AND FAST FLOWS ARE EXPECTED TO CONTINUE IN AREA RIVERS AND STREAMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE SOUTHEAST PLAINS MONDAY AFTERNOON AND EVENING. LARGE HAIL...DAMAGING WINDS AND A COUPLE OF TORNADOES WILL BE POSSIBLE. THE BEST CHANCE OF SEVERE STORMS WILL BE GENERALLY BE NORTH OF HIGHWAY 50. IN ADDITION TO THE SEVERE WEATHER THREAT...LOCALLY HEAVY RAIN WILL BE POSSIBLE. ON TUESDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS AND ADJACENT AREAS. FOR WEDNESDAY THROUGH SATURDAY...DRIER AND WARMER WEATHER IS EXPECTED WITH ONLY A FEW THUNDERSTORMS IN THE HIGHER ELEVATIONS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO. HODANISH
In the hours before
Special weather statement, Jun 12, 2:50 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 250 PM MDT SUN JUN 12 2016 COZ065-066-069-122115- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT CO- LA GARITA MOUNTAINS ABOVE 10000 FT CO- 250 PM MDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAGUACHE COUNTY UNTIL 315 PM MDT... AT 250 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHWEST OF LA GARITA...OR 44 MILES NORTHWEST OF ALAMOSA... MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SAGUACHE. LAT...LON 3792 10640 3802 10645 3821 10618 3798 10602 TIME...MOT...LOC 2050Z 241DEG 17KT 3799 10637 HODANISH
Special weather statement, Jun 12, 3:10 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 310 PM MDT SUN JUN 12 2016 COZ099-122200- SPRINGFIELD VICINITY/BACA COUNTY CO- 310 PM MDT SUN JUN 12 2016 ...SPECIAL WEATHER STATEMENT... AT 310 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VILAS...OR NEAR SPRINGFIELD...MOVING NORTH AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... TWO BUTTES AROUND 400 PM MDT. LAT...LON 3728 10241 3734 10263 3763 10263 3762 10223 TIME...MOT...LOC 2110Z 191DEG 14KT 3737 10251 MOORE
Special weather statement, Jun 12, 3:15 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 315 PM MDT SUN JUN 12 2016 COZ099-122200- SPRINGFIELD VICINITY/BACA COUNTY CO- 315 PM MDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BACA COUNTY UNTIL 400 PM MDT... AT 315 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CAMPO...OR 19 MILES SOUTH OF SPRINGFIELD...MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WALSH...CAMPO AND STONINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3700 10263 3715 10275 3744 10228 3721 10210 TIME...MOT...LOC 2115Z 238DEG 24KT 3712 10262 MOORE
Special weather statement, Jun 12, 3:47 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
347 PM MDT SUN JUN 12 2016
COZ081-082-084-085-122215-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-PIKES PEAK ABOVE 11000 FT CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
347 PM MDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TELLER AND NORTHWESTERN
EL PASO COUNTIES UNTIL 415 PM MDT...
AT 347 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR DIVIDE...OR 18 MILES WEST OF COLORADO SPRINGS...MOVING
NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WOODLAND PARK...AIR FORCE ACADEMY...GREEN MOUNTAIN FALLS...
PIKES PEAK...CHIPITA PARK...CASCADE...DIVIDE AND CRYSTOLA.
LAT...LON 3900 10484 3877 10512 3888 10531 3913 10514
3913 10507
TIME...MOT...LOC 2147Z 216DEG 17KT 3889 10517
PGWSpecial weather statement, Jun 12, 3:52 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 352 PM MDT SUN JUN 12 2016 COZ099-122245- SPRINGFIELD VICINITY/BACA COUNTY CO- 352 PM MDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA COUNTY UNTIL 445 PM MDT... AT 352 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF CAMPO...OR 18 MILES SOUTH OF SPRINGFIELD...MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CAMPO. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3702 10272 3716 10287 3736 10266 3718 10245 TIME...MOT...LOC 2152Z 227DEG 22KT 3715 10273 MOORE
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:34 PM MDT | Special Weather Statement | PUB | Bent | 41 min |
| Jun 11, 8:46 PM MDT | Special Weather Statement | PUB | Baca | 44 min |
| Jun 12, 2:50 PM MDT | Special Weather Statement | PUB | Saguache | 25 min |
| Jun 12, 3:10 PM MDT | Special Weather Statement | PUB | Baca | 50 min |
| Jun 12, 3:15 PM MDT | Special Weather Statement | PUB | Baca | 45 min |
| Jun 12, 3:24 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 36 min |
| Jun 12, 3:47 PM MDT | Special Weather Statement | PUB | Teller | 28 min |
| Jun 12, 3:52 PM MDT | Special Weather Statement | PUB | Baca | 53 min |
| Jun 12, 4:31 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 29 min |
| Jun 12, 4:47 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jun 12, 4:59 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
| Jun 12, 5:47 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 15 min |
| Jun 12, 5:50 PM MDT | Special Weather Statement | PUB | El Paso | 40 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.